Nonlinear H-infinity almost disturbance decoupling

R. Marino, W. Respondek, Arjan van der Schaft, P. Tomei

    Research output: Contribution to journalArticleAcademicpeer-review

    133 Citations (Scopus)
    157 Downloads (Pure)

    Abstract

    The L2-gain almost disturbance decoupling problem for SISO nonlinear systems is formulated. Sufficient conditions are identified for the existence of a parametrized state feedback controller such that the L2-gain from disturbances to output can be made arbitrarily small by increasing its gain. The controller is explicity constructed using a Lyapunov-based recursive scheme. Sufficient conditions for the solvability of the H∞ almost disturbance decoupling problem and the explicit construction of teh controller are given for a more restrictive class of nonlinear systems.
    Original languageUndefined
    Pages (from-to)159-168
    Number of pages10
    JournalSystems and control letters
    Volume23
    Issue number23
    DOIs
    Publication statusPublished - 1994

    Keywords

    • METIS-140871
    • IR-30231

    Cite this